Multiple quadrature using highly oscillatory methods

De Montfort University Open Research Archive

Show simple item record Evans, Gwynne A. en 2008-11-24T13:51:46Z 2008-11-24T13:51:46Z 2004-04-01 en
dc.identifier.citation Evans, G.A. (2004) Multiple quadrature using highly oscillatory methods. Journal of Computational and Applied Mathematics, 163(1), pp. 1-13.
dc.identifier.issn 0377-0427 en
dc.description Competitive methods for irregular oscillatory integrals were extended by multiple quadrature cases. Some work used α-dense curves to convert multiple quadrature rules into oscillatory quadrature in one dimension. There was scope to apply the generalised approach to the resulting integrals. The original authors used a sledge hammer approach to their final quadratures and in this paper a more efficient approach to integrating the resulting one dimensional integrals is made. In the process, errors in the original paper have been uncovered and corrected. The original authors obtained what appears to be rapid convergence to what are unfortunately the wrong values. The outcome is that an assessment is made of the viability of using dense curves in this way, and getting the correct results in both two and three dimensions. en
dc.language.iso en en
dc.publisher Elsevier en
dc.subject RAE 2008
dc.subject UoA 23 Computer Science and Informatics
dc.title Multiple quadrature using highly oscillatory methods en
dc.type Article en
dc.identifier.doi en
dc.researchgroup Scientific Computation

Files in this item

This item appears in the following Collection(s)

Show simple item record